# SDR SWAA2022030906122

- Difficulty date: May 27, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER FORWARD LOWER SLIDE SEAL PLATE IS CRACKED. / REMOVED AND INSTALLED NEW/SERVICEABLE LEFT HAND HORIZONTAL STABILIZER FORWARD LOWER SLIDE SEAL PLATE IAW AMM 53-31-31-000-803; 53-31-31-400-803; ADJUSTMENT GOOD 10JUN19
